Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2009) Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets. SIAM Journal on Mathematical Analysis, 41 (1). pp. 46-76.

This list was generated on Mon Mar 1 21:20:06 2021 CET.